# SDR AUS20020521

- Difficulty date: February 13, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: P97189
- Condition: Overtemp
- Location: Nr 2
- Part time: 7,927 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE ITT EXCEEDED LIMITS.
